MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58; ACETABULAR CUP

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58; ACETABULAR CUP
Catalog Number 01.32.158MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 april 2018.Lot 163242: (b)(4) items manufactured and released on 02 august 2016.Expiration date:2021-07-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Amistem h 01.18.141 (k093944) ha coated lat stem size 1: lot 122932: (b)(4) items manufactured and released on 03 october 2012.Expiration date: 2017-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer 01.29.201 (k112115) biolox delta ceramic ball head 12/14 ø 28 size s -3.5: lot 164973: (b)(4) items manufactured and released on 04 november 2016.Expiration date: 2021-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact dm 01.26.2858mhc (k092265) double mobility hc liner 28/dmi lot 152105: (b)(4) items manufactured and released on 05 august 2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision due to signs of infection.The pathogen will not be available.The surgeon revised all components and implanted a spacer on (b)(6) 2018.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7463818
Report Number3005180920-2018-00277
Device Sequence Number13850948
Product Code LPH
UDI-Device Identifier07630030861000
UDI-Public07630030861000
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Catalogue Number01.32.158MB
Device Lot Number163242
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR